# SDR SIMA200802108

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 7,073 hours, 6,378 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0308
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3509 CREW REPORTED YAW DAMPER FAIL AND AUTO PILOT KICKED OFF DURING CLIMB FOLLOWED BY RUDDER SYSTEM 1/2 INOP EICAS MESSAGE.  CREW ELECTED TO RETURN TO DFW FOR MAINTENANCE DECLARED EMERGENCY PRIOR TO LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RUDDER NR 2 PRESSURE SWITCH IAW EMB 145 AMM 27-23-04.  PERFORMED OPERATIONAL CHECK OF THE RUDDER SYSTEM, J2 AMM 27-23-00.  OPERATIONAL CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
